Tauberian Theorems for the Product of Weighted and Cesàro Summability Methods for Double Sequences
Articles > Article · 2019
Authors: Goksen Findik, İbrahim ÇANAK
Boletim da Sociedade Paranaense de Matemática, Journal Indexed in SCI Expanded, International, Scopus, 2019, vol 38, pp 9-19
Summary
In this paper, we obtain necessary and sufficient conditions, under which convergence of a double sequence in Pringsheim's sense follows from its weighted-Cesaro summability. These Tauberian conditions are one-sided or two-sided if it is a sequence of real or complex numbers, respectively.